Archived

This topic is now archived and is closed to further replies.

Bp Suddenly Painful, Stinging, Skin Red

5 posts in this topic

Hey people,

I don't really know why but the BP has suddenly started to sting, I have been using it for the best part of a year now and I used it last night too, but tonight it's just stinging like a bitch!

Has this happened to anyone else? I tolerate BP perfectly, usually

Share this post


Link to post
Share on other sites

If you've changed anything recently in your routine then that could be it, or if you've suddenly increased the amount you use, or if your skin is irritated somehow - like from sunburn or really dry skin?

That's all I can suggest... hopefully you work it out and it stops stinging soon!

Share this post


Link to post
Share on other sites

I've been on DKR for almost six weeks and now the BP is killing me. I've been on the full dose for a week and a half. Do you shake the bottle first before applying?

Share this post


Link to post
Share on other sites

I've been on DKR for almost six weeks and now the BP is killing me. I've been on the full dose for a week and a half. Do you shake the bottle first before applying?

Share this post


Link to post
Share on other sites

I've been on DKR for almost six weeks and now the BP is killing me. I've been on the full dose for a week and a half. Do you shake the bottle first before applying?

Yeah I do this a lot, for me the BP seems to separate a bit, no matter how many new bottles I try

Share this post


Link to post
Share on other sites